# SDR AALA202403058317

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 56,550 hours, 39,001 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR HARD TO OPEN, CLOSE, AND LATCH.   MAINTENANCE: REPLACED LAVATORY D FOLDING DOOR UPPER LOCK ASSEMBLY PER CMM 25-43-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
